# SDR SWIA202266453

- Difficulty date: August 16, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000425
- Aircraft time: 21,240 hours, 11,711 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD CF II SEAT TRACK HAS MULTIPLE AREAS OF GOUGES BETWEEN FR 43 AND 73 AS MARKED     (C-CHECK RO 9/11/2022)    GOUGES FOUND ON R/H OUTBD CF II SEAT TRACK BETWEEN FR 43 AND 73  FOUND TO BE OUT OF LIMITS IAW SRM 53-22-10/AD01 ASSET#:TC2-7683 CAL DUE: 17 FEB 2023. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-08. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. RESTORED SURFACE PROTECTION IAW SRM 51-23-06. RESTORED CIC IAW CPM 51-25-00-910-001-A.
